BibTeX record: journals/cagd/ManochaC92a

download as .bib file

@article{DBLP:journals/cagd/ManochaC92a,
  author    = {Dinesh Manocha and
               John F. Canny},
  title     = {Algorithm for implicitizing rational parametric surfaces},
  journal   = {Computer Aided Geometric Design},
  year      = {1992},
  volume    = {9},
  number    = {1},
  pages     = {25--50},
  url       = {http://dx.doi.org/10.1016/0167-8396(92)90051-P},
  doi       = {10.1016/0167-8396(92)90051-P},
  timestamp = {Sun, 26 Oct 2014 01:15:33 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cagd/ManochaC92a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}